| Model Number |
212045 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by the sales rep in south korea that preoperatively to an unknown surgery on an unknown date, it was observed that the micrifxqa+ w/#4oc c1 anchor device was broken.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b3, b5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the date of event and event description have been updated accordingly.
Event or Problem Description
It was reported by the sales rep in south korea that preoperatively to an unknown surgery on (b)(6) 2021, it was observed that the micrifxqa+ w/#4oc c1 anchor device was broken.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received and photo provided by the customer.Upon visual inspection, the device was received in its plastic trial and the other marking drill.The sliding cover and suture card were in place.It was observed that the anchor was pulled out from the inserter, and it was broken.A manufacturing record evaluation was performed for the finished device lot number: 8l16849, and no non-conformances were identified.Based on the condition of the anchor, we can confirm this complaint.A manufacturing investigation was performed; as result, an in-process control was performed on 9 parts chosen randomly by a certified operator and were inspected.The result of this process check was successful as none of the 9 parts were non-conformed.Therefore there was no need to inspect more parts of the batch nor raise a non-conformance.It was confirmed that the manufacturing process was performed according to the validated processes.The root cause was not manufacturing related.The cause might have been due to handling, or transport.However, this could not be conclusively affirmed.The potential occurrence of having a broken anchor has been evaluated to 0 on 21812 sold units over (b)(4) corresponding to defect over parts.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.